# SDR 2022F00210

- Difficulty date: February 4, 2022
- Submitted: May 6, 2022
- Operation: General aviation
- Aircraft: N750JT
- Make and model: Cessna 750
- Aircraft serial: 7500302
- Aircraft time: 4,473 hours, 3,041 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat Valve
- Part number: 99145323
- Part serial: 216
- Condition: Leaking
- Location: Zone 100
- Part time: 4,473 hours, 3,041 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOW HYDRAULIC A VOLUME DISPLAYED ON EICAS.  REMOVED AND REPLACED LEAKING SLAT CONTROL VALVE.
